# SDR 99ZZZX208

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N712AL
- Make and model: Skrsky S76A
- Aircraft serial: 760280
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 23035179
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF GEARBOX PARTS DURING DISASSEMBLY, FOUND CUT O-RING UNDER SCREEN NR 6840136 IN OIL DELIVERY TUBE OIL PASSAGE.  THIS COULD HAVE CAUSED RESTRICTED OIL FLOW TO OIL DELIVERY TAKE WHICH LUBES 2-1/2 BEARING AREA.  SUBMITTER STATED LACK OF OIL  IN 2-1/2 BEARING WAS POSSIBLY CAUSE FOR 2-1/2 BEARING BREAK-UP.
